# SDR CALA0800693

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 36,207 hours, 19,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Bs 400 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 400 AT S-9 RIGHT.  REPAIRED FRAME PER EA 5310-04498 OP2.
